Hacker News new | comments | show | ask | jobs | submit login

Glad to hear you only have minimal side effects from the Strattera.

I tried it for a while several years ago, and, while it worked wonderfully (first period of my life where I actually had any reliable sense of time!), the side effects I had were unacceptable.

The mild dizziness, occasional headaches, and minor dry mouth were not a problem, but the main side effect was ... more troubling. Let's just say that, while the Strattera enhanced performance in some areas, it degraded performance in others.

Still, I heartily recommend those diagnosed with ADD or ADHD to give Strattera a try. Side effects went away within a week or so of discontinuing the drug, so no real risk.




How long did it take for you to notice the effect of Strattera on your sense of time? Did you notice it right away or should one wait a few weeks?

I have non existent concept of time, so this might help.


Luckily for me I have more than enough of that by the end of day nothing is going to stop me ;).

I take the 100mg dose.




Applications are open for YC Winter 2018

Guidelines | FAQ | Support | API | Security | Lists | Bookmarklet | DMCA | Apply to YC | Contact

Search: